Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1237 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 1, 1987, pp. 1–16
DOI: 10.2977/prims/1195176844

Published online: 1987-02-28

On the Dirichlet Problem For Degenerate Elliptic Equations

Jan H. Chabrowski[1]

(1) University of Queensland, St. Lucia, Qld., Australia

No abstract available for this article.

No keywords available for this article.

Chabrowski Jan: On the Dirichlet Problem For Degenerate Elliptic Equations. Publ. Res. Inst. Math. Sci. 23 (1987), 1-16. doi: 10.2977/prims/1195176844